The Open UniversitySkip to content

A short proof of a cross-intersection theorem of Hilton

Borg, Peter (2009). A short proof of a cross-intersection theorem of Hilton. Discrete Mathematics, 309(14) pp. 4750–4753.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


The abstract contains mathematical symbols and expressions which could not be reproduced here. To view the abstract, click on the DOI link above, which will take you through to the publisher's site.

Item Type: Journal Article
Copyright Holders: 2008 Elsevier B.V.
ISSN: 0012-365X
Keywords: Erdős–Ko–Rado; cross-intersecting families
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 17883
Depositing User: Colin Smith
Date Deposited: 07 Aug 2009 21:36
Last Modified: 23 Oct 2012 14:37
Share this page:


Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340